# SDR ASAA2019050529249

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 6,689 hours, 1,749 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 1(2) EIU MAINT STATUS.  GROUNDED - YES. RESET ENG 1(2) EIU C/B'S. FAULT CLEARS, NO OTHER FAULTS NOTED. WORK DONE IAW AMM 71-00-00.
